Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2015, Article ID 572458, 12 pages
http://dx.doi.org/10.1155/2015/572458
Research Article

Connection Formulae between Ellipsoidal and Spherical Harmonics with Applications to Fluid Dynamics and Electromagnetic Scattering

1Department of Chemical Engineering, University of Patras, 26504 Patras, Greece
2Institute of Chemical Engineering Sciences, Stadiou Street, P.O. Box 1414, Platani, 26504 Patras, Greece

Received 26 July 2014; Accepted 30 October 2014

Academic Editor: George Dassios

Copyright © 2015 Michael Doschoris and Panayiotis Vafeas. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Michael Doschoris and Panayiotis Vafeas, “Connection Formulae between Ellipsoidal and Spherical Harmonics with Applications to Fluid Dynamics and Electromagnetic Scattering,” Advances in Mathematical Physics, vol. 2015, Article ID 572458, 12 pages, 2015. https://doi.org/10.1155/2015/572458.